# SDR DALA2017032202357

- Difficulty date: March 16, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 85,218 hours, 12,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2, CORROSION FOUND ON STRAP AT FWD LOWER CORNER OF RT AFT EMERGENCY HATCH CUTOUT. REPAIRED PER ERA 555732-14.
